Alert archive / Alabama / Marine Weather Statements in 2015

Marine Weather Statement 2, NWS Mobile, AL

January 12, 2015

NWS Mobile, AL issued this marine weather statement at Jan 12, 2015, 4:05 PM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2015, 4:05 PM CST (22:05 UTC)
Expired
Jan 13, 2015, 12:00 AM CST
In force
8 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

874 
FZUS74 KMOB 122205
MWSMOB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
405 PM CST MON JAN 12 2015

GMZ630>635-650-655-130600-
/O.NEW.KMOB.MA.S.0002.150112T2205Z-150113T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
405 PM CST MON JAN 12 2015

DENSE FOG WILL CONTINUE ALONG THE NEAR SHORE AREAS OF NORTHWEST FLORIDA
THIS EVENING. ADDITIONAL FOG DEVELOPMENT IS EXPECTED WESTWARD ACROSS
AREA BAYS AND WATERWAYS INCLUDING MOBILE BAY AND MISSISSIPPI SOUND.
VISIBILITIES OF 1 MILE OR LESS ARE POSSIBLE THROUGH TONIGHT. A DENSE
FOG ADVISORY MAY BE REQUIRED FOR PORTIONS OF THE AREA LATER THIS
EVENING.

$$

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jan 12, 3:35 PM CST, 30 minutes earlier.

Area forecast discussion, Jan 12, 3:35 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
335 PM CST MON JAN 12 2015

.SHORT TERM [TONIGHT THROUGH TUESDAY AFTERNOON]...A WEAK COLD FRONT
WILL MOVE EASTWARD ACROSS THE AREA TONIGHT AS A SHORTWAVE MOVES
TOWARD THE MID ATLANTIC. THE FRONT WILL STALL OFFSHORE AS UPPER FLOW
REMAIN SOUTHWEST AS A STRONG TROUGH DIGS ACROSS THE WESTERN STATES.
SHORTWAVE EJECTING EASTWARD OUT OF THIS TROUGH WILL CAUSE OCCASIONAL
ROUNDS A ISENTROPIC LIFT OVER THE AREA TONIGHT THROUGH TUESDAY.
THEREFORE...WILL CONTINUE WITH A SLIGHT CHANCE POP OVER EASTERN
AREAS TONIGHT. TUESDAY WILL BE A CLOUDY...COOL DAY AS POST FRONTAL
LAYER LIFT CONTINUES WITH PATCHY LIGHT DRIZZLE OR RAIN DURING THE
DAY. LOWS TONIGHT WILL RANGE FROM THE LOW 40S ACROSS NORTHWEST AREAS
TO LOW 50S IN THE SOUTHEAST. HIGHS ON TUESDAY WILL RANGE FROM THE
LOW/MID 50S NORTHWEST TO AROUND 60 IN THE SOUTHEAST. ANOTHER ROUND
OF DENSE FOG IS POSSIBLE TONIGHT MAINLY ACROSS SOUTHERN AND EASTERN
AREAS. /13

[TUESDAY NIGHT THROUGH WEDNESDAY]...1040MB HIGH PRESSURE CENTERED
OVER THE GREAT LAKES REGION INTO NEW ENGLAND WILL ADVANCE EASTWARD
OVER THE NORTHERN ATLANTIC...WHILE A SURFACE LOW DEVELOPING OFF THE
EASTERN FLORIDA COAST DEEPENS AS IT MOVES NORTHEAST ACROSS THE
WESTERN ATLANTIC. THIS WILL MAINTAIN A LIGHT COOL NORTHERLY WIND
FLOW ACROSS THE REGION THROUGH THE REMAINDER OF THE SHORT TERM.

A CLOSED UPPER LOW OVER THE DESERT SOUTHWEST WILL DIVE SOUTHEAST AND
EVOLVE INTO AN OPEN WAVE BY WEDNESDAY NIGHT OVER EXTREME NORTHERN
MEXICO AND THE SOUTHERN PLAINS. IT WILL REMAIN DRY TUESDAY NIGHT
INTO WEDNESDAY...WITH RAIN CHANCE INCREASING WEDNESDAY NIGHT AS
UPPER LEVEL IMPULSES MOVE OVER THE REGION. THE BEST CHANCE OF RAIN
WILL BE FOCUSED ALONG THE COASTAL SECTIONS...WHERE WIDESPREAD
ONE-HALF INCH AMOUNTS ARE EXPECTED. AREAS FURTHER INLAND WILL
RECEIVE LESS THEN ONE-HALF INCH.

LOWS BOTH TUESDAY AND WEDNESDAY NIGHTS WILL RANGE FROM THE MID 30S
TO LOWER 40S INLAND AREAS...WITH MID 40S ALONG THE IMMEDIATE COASTAL
SECTIONS. HIGH TEMPERATURES WEDNESDAY WILL RANGE FROM THE 51 TO 56
DEGREES NORTHWEST OF I-65...AND FROM 56 TO 59 DEGREES SOUTHEAST OF
I-65. /22

.LONG TERM [THURSDAY THROUGH MONDAY]...NO REASON TO DEPART MUCH FROM
THE PREVIOUS FORECAST IN THE EXTENDED AS THE UPPER TROF CONTINUES
EASTWARD ACROSS THE EASTERN STATES THROUGH THURSDAY NIGHT WHILE A
SURFACE LOW ADVANCES TO THE NORTHEASTERN GULF ON THURSDAY THEN INTO
THE WESTERN ATLANTIC THURSDAY NIGHT. FOR THURSDAY WILL HAVE SLIGHT
CHANCE OF POPS NORTHWEST OF I-65 TAPERING TO CHANCE POPS ALONG AND
SOUTHEAST OF I-65...CLOSEST TO THE SURFACE LOW. DRY CONDITIONS WILL
FOLLOW FOR THURSDAY NIGHT. A SURFACE RIDGE BUILDS INTO THE REGION
THROUGH FRIDAY THEN SHIFTS EAST OF THE AREA ON SATURDAY ALLOWING FOR
A LIGHT SOUTHEASTERLY FLOW TO ENSUE. A MAINLY WESTERLY UPPER FLOW
DEVELOPS OVER THE REGION MEANWHILE ON SATURDAY AND CONTINUES THROUGH
SUNDAY WITH A SURFACE RIDGE REMAINING OVER THE SOUTHEAST STATE AND
PROMOTING A SOUTHEASTERLY FLOW. WILL HAVE DRY CONDITIONS CONTINUING
THROUGH SATURDAY NIGHT THEN SLIGHT CHANCE POPS RETURN TO MUCH OF THE
AREA ON SUNDAY AS DEEP LAYER MOISTURE INCREASES. TEMPERATURES WILL
GENERALLY BE BELOW SEASONABLE VALUES THROUGH FRIDAY THEN TREND
CLOSER TO NORMAL TEMPERATURES BY SATURDAY AND SLIGHTLY ABOVE NORMAL
FOR SUNDAY. /29 /22

&&

.AVIATION...
12.18Z KMOB/KBFM AND KPNS TAF CYCLE
MVFR CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON BEFORE
VISIBILITIES AND CEILINGS DROP AGAIN THIS EVENING AND OVERNIGHT.
VLIFR/LIFR CONDITIONS WILL BE POSSIBLE IN DENSE FOG TONIGHT INTO
TUESDAY MORNING. /13

&&

.MARINE...A COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT WITH
A LIGHT TO MODERATE NORTHERLY FLOW CONTINUING THROUGH MID WEEK.
ANOTHER COLD FRONT WILL MOVE THROUGH THE MARINE AREA THURSDAY WITH
NORTHERLY FLOW INCREASING THROUGH FRIDAY AS HIGH PRESSURE BUILDS
ACROSS THE SOUTHERN PLAINS. WINDS BECOME EASTERLY LATE IN THE WEEK
AS HIGH PRESSURE MOVES EAST. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  50  57  39  56 /  30  10  20  05  10
PENSACOLA   69  53  60  44  58 /  20  10  20  05  10
DESTIN      66  57  63  48  58 /  20  20  30  05  10
EVERGREEN   67  49  56  38  56 /  30  20  20  05  05
WAYNESBORO  67  43  51  33  53 /  40  10  10  05  10
CAMDEN      65  44  54  36  53 /  40  20  20  05  05
CRESTVIEW   70  52  62  42  58 /  20  20  30  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 12, 5:18 AM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
518 AM CST MON JAN 12 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
518 AM CST MON JAN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-131200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
518 AM CST MON JAN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

INCREASING OFFSHORE FLOW MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL
CRAFT OPERATORS THURSDAY AND THURSDAY NIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 7:43 AM CSTMarine Weather StatementMOB4 hr
Jan 12, 9:04 AM CSTDense Fog AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe116 min
Jan 12, 5:25 PM CSTDense Fog AdvisoryMOB10 hr
Jan 12, 5:37 PM CSTMarine Dense Fog AdvisoryMOB12 hr

Nearby

Marine Weather Statements in Alabama, 2015Every marine weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.